# SDR 98ZZZM955

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AT
- Make and model: Boeing 727290
- Aircraft serial: 21511
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND THE FIRST COMPLETE FORWARD SECTION OF EGRESS TRACK LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY, CHECKED GOOD.  (M)
